# SDR WRLA20100210339

- Difficulty date: February 10, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- Aircraft time: 52,049 hours, 10,001 cycles
- Engine: Pwa PW4462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929148
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM TASK CARD WA3603, FOUND MAIN DECK SEAT TRACK P/N S4929147 CORROSION AT STA 1836, X=27.5, Z=-10.5.  REPAIRED THE SEAT TRACK IAW MD-11 SRM 53-00-52 REPAIR 1 FIGURE 201 REV 42.  CONDITION SATISFACTORY.
